MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS
Model Number 2274-48-000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) reports: it was reported that the tip of the cardan hex head become stuck in the screw and we were unable to disengage.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
QUICKSET TAPER HEX SCDR FLEX
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12454201
Report Number1818910-2021-19857
Device Sequence Number3726128
Product Code HXX
UDI-Device Identifier10603295109242
UDI-Public10603295109242
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-48-000
Device Catalogue Number227448000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1